FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Something’s not right

Starting medication liquid Syrup

Starting medication liquid Syrup

Just started AD Syrup yesterday and I have been vomting all morning- should I phone the Dr? Btw I didn't go into hospital as planned.

2 replies

1 - 2 of 2

In response to: Starting medication liquid Syrup

Re: Starting medication liquid Syrup

Hi oceangirl73. Most definitely call your Dr immediately. I would say you're having adverse reactions and need help NOW..

In response to: Re: Starting medication liquid Syrup

Re: Starting medication liquid Syrup

Hi @Former-Member,

Yes I agree with @pip, calling your doctor and getting their advice would be a good first step. It sounds like this medication is not agreeing with you. I hope you can get on to them soon.

Take care.

1 - 2 of 2